MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G12664
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.G4- pma/510(k) #: k171999.H3: device evaluated by mfg = other (81) - device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was originally reported that prior to use for an unknown procedure the user found the wire guide of a performer introducer was bent.The procedure was completed by using another unspecified new device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon preliminary evaluation of the returned device on 02dec2024, it was noted that wire guide had unraveled.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: it was originally reported that prior to use for an unknown procedure the user found the wire guide of a performer introducer was bent.The procedure was completed by using another unspecified new device.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Upon preliminary evaluation of the returned device on 02dec2024, it was noted that wire guide had unraveled.Investigation evaluation: reviews of the complaint history, device history record (dhr), and quality control procedures were conducted during the investigation.A visual inspection and dimensional verification of the complaint device was also conducted.The complaint device was returned to cook for investigation.The wire was bent near the tip and unraveled near the proximal solder.The tip of the mandril to the proximal solder measured seven centimeters, which is within specification, indicating that the mandril did not break.Because the coil was loose, the point of failure was likely a break in the distal solder.A document-based investigation evaluation was performed.A review of the device history record found two relevant non-conformances on six total devices from a sub-assembly lot; however, all affected product was scrapped.A review of complaint history found no additional complaints for this lot number.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and investigation of the returned device suggests that there is evidence the device was manufactured to specification.Although two relevant non-conformances were noted on a sub-assembly lot, all non-conforming product was scrapped, there are 100% inspections in place to capture this non-conformance, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot-related complaints have been received from the field.Therefore, it was concluded that there is no evidence that additional non-conforming product exists in-house or in the field.Based on the information provided and the results of the investigation, cook has concluded that a component failure contributed to this event.The break in the solder may have occurred during preparation of the device or during shipping either to or from the customer.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key20906470
Report Number1820334-2024-01634
Device Sequence Number14445374
Product Code DYB
UDI-Device Identifier00827002126640
UDI-Public(01)00827002126640(17)261214(10)15805991
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12664
Device Catalogue NumberRCFN-4.0-18-MPIS-NT
Device Lot Number15805991
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown